PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 81 | 1 | 123-139
Tytuł artykułu

Curvature homogeneity of affine connections on two-dimensional manifolds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Curvature homogeneity of (torsion-free) affine connections on manifolds is an adaptation of a concept introduced by I. M. Singer. We analyze completely the relationship between curvature homogeneity of higher order and local homogeneity on two-dimensional manifolds.
Rocznik
Tom
81
Numer
1
Strony
123-139
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-06-26
poprawiono
1999-02-08
Twórcy
  • Faculty of Mathematics and Physics, Charles University, Sokolovská 83, 186 75 Praha, Czech Republic
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
  • Faculty of Mathematics and Physics, Charles University, Sokolovská 83, 186 75 Praha, Czech Republic
Bibliografia
  • [1] E. Boeckx, O. Kowalski and L. Vanhecke, Riemannian Manifolds of Conullity Two, World Sci., 1996.
  • [2] P. Bueken and L. Vanhecke, Examples of curvature homogeneous Lorentz metrics, Classical Quantum Gravity 14 (1997), L93-L96.
  • [3] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry I, Interscience, New York, 1963.
  • [4] B. Opozda, On curvature homogeneous and locally homogeneous affine connections, Proc. Amer. Math. Soc. 124 (1996), 1889-1893.
  • [5] B. Opozda, Affine versions of Singer's Theorem on locally homogeneous spaces, Ann. Global Anal. Geom. 15 (1997), 187-199.
  • [6] I. M. Singer, Infinitesimally homogeneous spaces, Comm. Pure Appl. Math. 13 (1960), 685-697.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv81i1p123bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.